The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Connectivity of an interval

Author: Mark Mandelker
Journal: Proc. Amer. Math. Soc. 54 (1976), 170-172
MathSciNet review: 0390140
Full-text PDF

Abstract | References | Additional Information

Abstract: Constructivizations are given for the classical theorem that an interval is connected in the sense that it cannot be the union of two nonvoid disjoint open subsets, and also for the theorem that an open set is the union of disjoint open intervals.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Interval, connected, constructive
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society